# SDR QXEA0001179

- Difficulty date: April 25, 2000
- Submitted: May 10, 2000
- Operation: Air carrier
- Aircraft: N829PH
- Make and model: Dhav DHC8102
- Aircraft serial: 304
- Aircraft time: 21,659 hours, 30,254 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- CRACKS IN RADIUS OF FRAME 4 AT STRINGER 4 LEFT HAND AND STRINGER 4 RIGHT HAND.  REPAIRED IAW DHC-8 RD 8-55-199.
